Duke Mathematical Journal

Diophantine problems in geometry and elliptic ternary forms

Gerald B. Huff

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 15, Number 2 (1948), 443-453.

Dates
First available in Project Euclid: 22 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077474857

Digital Object Identifier
doi:10.1215/S0012-7094-48-01543-9

Mathematical Reviews number (MathSciNet)
MR0025489

Zentralblatt MATH identifier
0030.19903

Subjects
Primary: 10.0X

Citation

Huff, Gerald B. Diophantine problems in geometry and elliptic ternary forms. Duke Math. J. 15 (1948), no. 2, 443--453. doi:10.1215/S0012-7094-48-01543-9. https://projecteuclid.org/euclid.dmj/1077474857


Export citation